MAUDE Adverse Event Report: LIVANOVA CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number CNA25
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the crown prt aortic pericardial heart valve, model # cna25, s/n # (b)(4) , as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova canada corp.The results confirmed that this valve satisfied all sterilization, material, visual, and performance standards required for a crown prt aortic pericardial heart valve at the time of manufacture and release.The manufacturer was notified the site sent the valve to a third party for bacteria analysis and the device is not available.If the manufacturer receives further information the investigation will be updated, however, at this time the root cause cannot be established.
 
Event or Problem Description
Cna25 was implanted on (b)(6) 2020.On (b)(6) 2020, it was explanted due to infection and a new valve from another manufacturer was indwelled.Infectious bacteria are unknown.Vegetation was found in the right apex of the cna25 at the time of explant.The actual product will be sent from the hospital to an outside culture company for inspection.

Brand Name
CROWN PRT PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key10551410
Report Number3004478276-2020-00190
Device Sequence Number19725080
Product Code LWR
UDI-Device Identifier00896208000535
UDI-Public(01)00896208000535(240)CNA25(17)220930
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberCNA25
Device Catalogue NumberCNA25
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR